# SDR SWIA20251222129

- Difficulty date: November 29, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N132SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000451
- Aircraft time: 27,140 hours, 15,864 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EVAC SLIDE FLOOR FITTING HARDWARE WORN AND/OR CORRODED  (C-CHECK RO 12/19/2025)REMOVED AND REPLACED ALL EMERGENCY EVACUATION SLIDE FITTING HARDWARE PER ERJ 175 AMM 53-23-25. REF CONTINUATION CARD FOR WORK PERFORMED.
